MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM AND SAMPLE TRANSFER MODULE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM AND SAMPLE TRANSFER MODULE
Model Number DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM AND SAMPLE TRANSFER MODULE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding falsely depressed sodium (na) and total bilirubin (tbi) results obtained on one patient sample on a dimension® exl¿ with lm integrated chemistry system and sample transfer module.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the instrument data logs.The instrument data indicated improper sample aspiration for sample id 221650403co.The event was isolated to sample id 221650403co.Quality control was within laboratory ranges.A potential product issue was not identified.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
Discordant falsely depressed sodium (na) and total bilirubin (tbi) results were obtained on one patient sample on a dimension exl w/lm stm system.The discordant results were not reported to the physician(s).The same sample was reprocessed on an alternate dimension system and higher results, considered correct, were obtained and reported.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed results.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM AND SAMPLE TRANSFER MODULE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC. BROOKFIELD
registration number 1226181
101 silvermine road
brookfield CT 06804
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key14976459
Report Number2517506-2022-00175
Device Sequence Number5690382
Product Code JJE
UDI-Device Identifier00630414593593
UDI-Public00630414593593
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM AND SAMPLE TRANSFER MODULE
Device Catalogue NumberSMN 10639337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown